MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE VELOCITY¿ NAVLINK MODULE; ELECTROPHYSIOLOGY CARDIAC MAPPING SYSTEM

ST. JUDE MEDICAL, INC. ENSITE VELOCITY¿ NAVLINK MODULE; ELECTROPHYSIOLOGY CARDIAC MAPPING SYSTEM
Model Number H420995
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.A review of inspection results for this lot number confirmed that no non-conformances were identified related to the reported event and the product met abbott specifications.
 
Event or Problem Description
During an atrial fibrillation ablation procedure a cancellation occurred due to an error message.Following anesthesia and sheath insertion, the system reference patches were placed on the patient.Three errors were displayed upon patch placement and could not be resolved even after the patches were exchanged.The procedure was cancelled with no adverse consequences onto the patient.

Brand Name
ENSITE VELOCITY¿ NAVLINK MODULE
Common Device Name
ELECTROPHYSIOLOGY CARDIAC MAPPING SYSTEM
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key7698177
Report Number2184149-2018-00109
Device Sequence Number1753811
Product Code DQK
UDI-Device Identifier05414734209953
UDI-Public05414734209953
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K160187
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH420995
Device Lot Number511450001
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2018
Initial Report FDA Received Date07/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient Weight113